# SDR REXA2012020900221

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 20,041 hours, 17,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR AUTO PRESS CONTROL NOT HOLDING PSI, SWITCHED TO MANUAL, & COULD BARELY CONTROL PRESSURE.  MANUAL RATE FULL INCREASE & MANUAL ALT IN DOWN POSITION VARIED BETWEEN 200-600FPM.  REMOVED AND REPLACED PRSOV IAW AMM 21-51-43.  PERFORMED OPS CHECK OF LT PACK IAW AMM 21-51-00.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF CABIN PRESSURE IAW 21-31-00.  OPS CHECK GOOD.  OK FOR SERVICE.  VERIFIED PART EFFECTIVITY.
